MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex Biliary; biliary stent system for benign strictures

BOSTON SCIENTIFIC CORPORATION WallFlex Biliary; biliary stent system for benign strictures
Model Number M00570370
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was attempted to be implanted during an ercp (endoscopic retrograde cholangiopancreatography) procedure for biliary obstruction performed on (b)(6) 2026.During the procedure, at the end of the case, the physician requested a 10 x 60 mm fully covered wallflex stent.The device packaging was undamaged; however, upon opening the package, the stent was found to be already deployed within the sealed package.A new stent was opened and successfully deployed.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.

Brand Name
WallFlex Biliary
Common Device Name
biliary stent system for benign strictures
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50838813
Report Number3005099803-2026-03853
Device Sequence Number16021860
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public(01)08714729953180(17)280514(10)39349207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570370
Device Catalogue NumberM00570370
Device Lot Number0039349207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown